Home > Research > Publications & Outputs > Simplicial homology and Hochschild cohomology o...

Electronic data

  • S0017089506003028a

    Rights statement: http://journals.cambridge.org/action/displayJournal?jid=GMJ The final, definitive version of this article has been published in the Journal, Glasgow Mathematical Journal, 48 (2), pp 231-245 2006, © 2006 Cambridge University Press.

    Submitted manuscript, 139 KB, PDF document

Links

Text available via DOI:

View graph of relations

Simplicial homology and Hochschild cohomology of Banach semilattice algebras

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>05/2006
<mark>Journal</mark>Glasgow Mathematical Journal
Issue number2
Volume48
Number of pages15
Pages (from-to)231-245
Publication StatusPublished
<mark>Original language</mark>English

Abstract

The $\ell^{1}$-convolution algebra of a semilattice is known to have trivial cohomology in degrees 1, 2 and 3 whenever the coefficient bimodule is symmetric. We extend this result to all cohomology groups of degree $\geq 1$ with symmetric coefficients. Our techniques prove a stronger splitting result, namely that the splitting can be made natural with respect to the underlying semilattice.

Bibliographic note

http://journals.cambridge.org/action/displayJournal?jid=GMJ The final, definitive version of this article has been published in the Journal, Glasgow Mathematical Journal, 48 (2), pp 231-245 2006, © 2006 Cambridge University Press.